Calibration of the Volatility in Option Pricing Using the Total Variation Regularization

Yang, Yu-Fei, Wang, Shou-Lei, Zeng, Yu-Hua . Journal of Applied Mathematics 2014. 2014 (510819) :-

Locate this article in:

Bibtex

@article{CIS-356047,
  Author = {Yang, Yu-Fei and Wang, Shou-Lei and Zeng, Yu-Hua},
  Title = {Calibration of the Volatility in Option Pricing Using the Total Variation Regularization},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {510819},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles